# SDR EISA98108

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND NR 1 SMOKE DETECTOR IN MAIN CARGO COMPARTMENT INOPERATIVE.  GENERATED FROM PILOT REPORT.  FOUND CONNECTOR WITH CONDENSATION.  CLEANED CONNECTOR GROUND.  CHECK GOOD MM 26-00.  (M)
